# SDR SWIA200921390

- Difficulty date: February 20, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 14,840 hours, 12,607 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE AFT THRUST MOUNT CORRODED.  SB COMPLIANCE, REPLACED MOUNT.
